# SDR AALA202103299047

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 14,674 hours, 5,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FLOOR PANEL SUPPORT IS CRACKED AT STA 540, LEFT BUTT LINE 1. REMOVED AND REPLACED PANEL BREAK PER B-737-NG SRM 51-40-02.
